# SDR HEEA065434

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 214031401297S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT MISMANUFACTURED.  PART .6250 INCH TOO SHORT.
